Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 10, Issue 4, Pages 485-529
http://dx.doi.org/10.1155/2000/98424

Discretization of Anisotropic Convection-diffusion Equations, Convective M-matrices and their Iterative Solution

Received 16 December 1998; Accepted 14 December 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

“Discretization of Anisotropic Convection-diffusion Equations, Convective M-matrices and their Iterative Solution,” VLSI Design, vol. 10, no. 4, pp. 485-529, 2000. https://doi.org/10.1155/2000/98424.